Mathematics: Page 140: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 13 | Views: 884

Mathematics, India, Volume 11 Issue 8, August 2022

Pages: 790 - 793

On Sanskruti Index of the Line Graphs of Certain Nanostructures

Dr. K Vijila Dafini | Dr. M Little Flower | Dr. X Lenin Xaviour

Downloads: 13 | Views: 999

Mathematics, India, Volume 11 Issue 9, September 2022

Pages: 1105 - 1107

Numerical Study of Higher Order Differential Equations Using Differential Transform Method

P. L. Suresh | Ch. Satyanarayana

Downloads: 13 | Views: 877

Mathematics, Philippines, Volume 12 Issue 6, June 2023

Pages: 470 - 474

Assessment Tools Used by the Senior High School Mathematics Teachers during Modular Distance Learning

Childa Velasco Fajardo | Dr. Ryan V. Dio

Downloads: 13 | Views: 837

Mathematics, Iraq, Volume 12 Issue 9, September 2023

Pages: 245 - 250

Nonparametric Survival Function for Pneumo Carcinoma Patients

Taha A. Taha | Sufyan Abdulraheem Mutar

Downloads: 13 | Views: 779

Mathematics, India, Volume 12 Issue 12, December 2023

Pages: 1778 - 1781

Demonstration of the Multi-Server Queuing Model Using Big-M Method

Sharviya Sona S.

Downloads: 13 | Views: 834

Mathematics and Statistics, India, Volume 13 Issue 5, May 2024

Pages: 676 - 679

Vehicular Carbon Emission Assessment and its Impact on Rainfall and Temperature in Ranchi, Jharkhand

Chandan Kumar Pandit

Downloads: 13 | Views: 705

Mathematics, India, Volume 13 Issue 6, June 2024

Pages: 1042 - 1045

P-Norm and Some of its Basic Properties: A Review

Neha Bhardwaj

Downloads: 13 | Views: 723

Mathematics, India, Volume 12 Issue 1, January 2023

Pages: 1305 - 1310

A Mathematical Viewpoint on Regression Modelling of Big Data Sales Analysis using Python

Dr. Vivek Parkash

Downloads: 13 | Views: 765

Mathematics, India, Volume 13 Issue 9, September 2024

Pages: 244 - 247

On Connected Concave Fuzzy Sets

Trupti Mohite

Downloads: 13 | Views: 428

Mathematics, India, Volume 14 Issue 9, September 2025

Pages: 443 - 444

Contribution of Laplace Transform & Elzaki Transform in Solving Ordinary Differential Equations with Variable Coefficients

Dr. H. K. Undegaonkar

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.